# SDR SWAA2022022445321

- Difficulty date: December 12, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N433LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 33716
- Aircraft time: 55,595 hours, 32,413 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 241AF DELAMINATED. / DUE TO EXTENT OF DAMAGE; OPTED TO FABRICATE NEW PANEL; AND ROUGH-CUT NEW PANEL USING MBS 4-17 TY6 LOT: 1361661-1 IAW SRM 53-00-50-2R-0 PARA 1A 'NOTE' 59370U 12-13-18 10524C 12/13/18 INSTALLED INSERTS USING BMS 5107 LOT# AK8EP4363K IAW SRM 53-00-50-2R-0 PARA S1 A-H. 59370U 12-14-18
